A property of positive matrices

W. Peremans, H.J.A. Duparc, C.G. Lekkerkerker

    Research output: Contribution to journalArticleAcademicpeer-review


    This article also appeared in Indagationes mathematicae.
    Original languageEnglish
    Pages (from-to)24-27
    JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
    Issue number1
    Publication statusPublished - 1952


    Dive into the research topics of 'A property of positive matrices'. Together they form a unique fingerprint.

    Cite this